# SDR ASAA0480480

- Difficulty date: August 1, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: 3705141503
- Condition: Malfunctioned
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAS - POST FLIGHT INSPECTION, FOUND AFT SERVICE L2 DOOR COULD NOT BE OPENED FROM INSIDE.  REPLACED DOOR HANDLE AND RETAINING PIN, BOLT P/N 2705574.  DOOR THEN OPENED PROPERLY.  (M)
